Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A second category set with only first category functions


Author: P. Komjáth
Journal: Proc. Amer. Math. Soc. 112 (1991), 1129-1136
MSC: Primary 03E35; Secondary 03E15
MathSciNet review: 1065086
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If the existence of a measurable cardinal is consistent then it is consistent in that there is a second category set $ A \subseteq R$ such that every $ A \to A$ function, as a subset of $ {R^2}$, is of first category. Some other connected results are also proved.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03E35, 03E15

Retrieve articles in all journals with MSC: 03E35, 03E15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1065086-7
PII: S 0002-9939(1991)1065086-7
Article copyright: © Copyright 1991 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia